Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have abdominal pain, gum pain, swollen lips and numbness in hands. Taking Ferrous Sulphate. Advice?

hello...i'm 39yrs old...last night i had severe abdominal pain and my gum hurts...since this morning my stomach is ok but my upper lip swollen first and shortly the lower as well and i feel numb in my hands and arms. I've been taking ferrous sulphate 3 times a day for the last 2weeks...can you please help me. Many thanks!
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi welcome to health care magic forum.
Thanks for choosing H.C.M.Forum.
You was using ferrus sulfaate since 15 days. night you had stomach pain, in the morning you had pain and swelling of the upper and lower lips.
Most probably the stomach pain is due to over dose of ferrus sulfate, in large dose. (t.i.d.) The swelling also may be due to the same drug.
Any how it will be better to consult a physician for diagnosis and treatment.
What ever the reason is you will be fine soon. You may have to stop the drug ferrus sulfate.
Wishing for a quick and complete recovery.
Best regards.
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor